MarBEF Data System



ERMS taxon details

Psammoclema Marshall, 1880

168767  (urn:lsid:marinespecies.org:taxname:168767)

accepted
Genus
marine, brackish, fresh, terrestrial
Marshall, W. (1880). Untersuchungen über Dysideiden und Phoriospongien. <em>Zeitschrift für wissenschaftliche Zoologie.</em> 35(1):88-129, pls Vl-VIII. [details]  OpenAccess publication 
Van Soest, R.W.M.; Boury-Esnault, N.; Hooper, J.N.A.; Rützler, K.; de Voogd, N.J.; Alvarez, B.; Hajdu, E.; Pisera, A.B.; Manconi, R.; Schönberg, C.; Klautau, M.; Kelly, M.; Vacelet, J.; Dohrmann, M.; Díaz, M.-C.; Cárdenas, P.; Carballo, J.L.; Ríos, P.; Downey, R.; Morrow, C.C. (2019). World Porifera Database. Psammoclema Marshall, 1880. Accessed through: Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2019) European Register of Marine Species at: http://www.marbef.org/data/aphia.php?p=taxdetails&id=168767 on 2020-09-23
Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2020). European Register of Marine Species. Psammoclema Marshall, 1880. Accessed at: http://marbef.org/data/aphia.php?p=taxdetails&id=168767 on 2020-09-23
Date
action
by
2005-07-10 18:05:41Z
created
db_admin
2006-12-10 18:26:30Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Marshall, W. (1880). Untersuchungen über Dysideiden und Phoriospongien. <em>Zeitschrift für wissenschaftliche Zoologie.</em> 35(1):88-129, pls Vl-VIII. [details]  OpenAccess publication 

original description  (of Psammopemma Marshall, 1880) Lendenfeld, R. von. (1889). A Monograph of the Horny Sponges. (Trübner and Co.: London). iii-iv, 1-936, pls 1-50., available online at https://babel.hathitrust.org/cgi/pt?id=chi.20735531;view=1up;seq=1
page(s): 629-634 [details]   

original description  (of Psammopemma Marshall, 1880) Marshall, W. (1880). Untersuchungen über Dysideiden und Phoriospongien. <em>Zeitschrift für wissenschaftliche Zoologie.</em> 35(1):88-129, pls Vl-VIII. [details]  OpenAccess publication 

basis of record Van Soest, R.W.M. (2002). Family Chondropsidae Carter, 1886. <i>In: Hooper, J. N. A. & Van Soest, R. W. M. (ed.) Systema Porifera. A guide to the classification of sponges. Kluwer Academic/ Plenum Publishers: New York, Boston, Dordrecht, London, Moscow</i>. Volume 1, Pp. 521-527. [details]  Available for editors  PDF available 
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
Web site hosted and maintained by Flanders Marine Institute (VLIZ) - Contact
page generated: 2020-09-23 06:09:14 GMT+1